Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 59, NWS Little Rock, AR

April 30, 201115 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 30, 2011, 7:33 PM CDT for 15 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2011, 7:33 PM CDT (00:33 UTC)
Expired
Apr 30, 2011, 10:30 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Garland County, AR, Independence County, AR, Izard County, AR, Montgomery County, AR, Perry County, AR, Pike County, AR, Pope County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, Van Buren County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 59 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 8:09 PM CDTHEAVY RAIN 1.42Petit Jean State Park, ARA TOTAL OF 1.42 INCHES OF RAIN FELL IN 35 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1745 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1745 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
3.2
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WGUS54 KLZK 010033
FFWLZK
ARC023-029-045-051-063-065-097-105-109-115-125-135-137-141-149-
010330-
/O.NEW.KLZK.FF.W.0059.110501T0033Z-110501T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
733 PM CDT SAT APR 30 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
  CONWAY COUNTY IN CENTRAL ARKANSAS...
  INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
  MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  PERRY COUNTY IN CENTRAL ARKANSAS...
  SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHEASTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHEASTERN POPE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
  YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1030 PM CDT

* AT 731 PM CDT...SHOWERS AND THUNDERSTORMS WERE BUILDING FROM CAVE  
  CITY TO MOUNTAIN VIEW...CLINTON...MORRILTON AND MOUNT IDA.         
  ALONG THIS LINE...SOME AREAS HAD RECEIVED ONE TO TWO INCHES OF     
  RAIN THIS EVENING. GIVEN A NEARLY SATURATED SOIL FROM RECENT       
  RAIN...AND WITH ADDITIONAL HEAVY RAIN...FLASH FLOODING IS LIKELY   
  TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PLUMERVILLE...        PERRYVILLE...         MOUNTAIN VIEW...
  MT IDA...             MORRILTON...          MELROSE...
  MELBOURNE...          LAKE OUACHITA...      LAKE GREESON...
  HEBER SPRINGS...      GREERS FERRY LAKE...  FAIRFIELD BAY...
  CONWAY...             CLINTON...            BATESVILLE...
  WOOSTER...            WILLIAMS JUNCTION...  WHIPPLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3624 9126 3622 9135 3590 9135 3586 9121
      3586 9122 3554 9170 3554 9179 3547 9180
      3536 9198 3537 9210 3526 9211 3494 9260
      3491 9275 3482 9276 3410 9381 3429 9394
      3467 9393 3475 9371 3485 9368 3643 9132

$$

46
1 follow-up statement
017 
WGUS74 KLZK 010206
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
906 PM CDT SAT APR 30 2011

ARC023-029-045-051-063-065-097-105-109-115-125-135-137-141-149-
010330-
/O.CON.KLZK.FF.W.0059.000000T0000Z-110501T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHARP AR-INDEPENDENCE AR-PIKE AR-MONTGOMERY AR-GARLAND AR-SALINE AR-
PERRY AR-YELL AR-FAULKNER AR-STONE AR-CONWAY AR-CLEBURNE AR-POPE AR-
VAN BUREN AR-IZARD AR-
906 PM CDT SAT APR 30 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN IZARD...
SOUTHEASTERN VAN BUREN...SOUTHEASTERN POPE...CLEBURNE...CONWAY...
SOUTHERN STONE...NORTHERN FAULKNER...YELL...PERRY...NORTHWESTERN
SALINE...NORTHWESTERN GARLAND...MONTGOMERY...NORTHWESTERN PIKE...
INDEPENDENCE AND SHARP COUNTIES UNTIL 1030 PM CDT...

* AT 901 PM CDT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS    
  CONTINUED FROM MELBOURNE TO MOUNTAIN VIEW...MORRILTON AND HOT      
  SPRINGS. THE HEAVIEST RAIN WAS FROM NORTHWEST SALINE COUNTY INTO   
  NORTHERN AND WESTERN GARLAND COUNTY. THIS INCLUDED JESSIEVILLE     
  AND LAKE OUACHITA STATE PARK. THE RADAR ESTIMATED 2 TO 3 INCHES IN 
  THESE AREAS...WITH FLASH FLOODING LIKELY.

* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...  
  PLUMERVILLE...        PERRYVILLE...         MOUNTAIN VIEW...
  MT IDA...             MORRILTON...          MELROSE...  
  LAKE OUACHITA...      LAKE GREESON...       HEBER SPRINGS...  
  GREERS FERRY LAKE...  FAIRFIELD BAY...      CONWAY...  
  CLINTON...            BATESVILLE...         WOOSTER...  
  WILLIAMS JUNCTION...  WHIPPLE...            TWIN GROVES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3624 9126 3622 9135 3590 9135 3586 9121
      3586 9122 3554 9170 3554 9179 3547 9180
      3536 9198 3537 9210 3526 9211 3494 9260
      3491 9275 3482 9276 3410 9381 3429 9394
      3467 9393 3475 9371 3485 9368 3643 9132

$$

46

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 2:58 PM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Apr 30, 2:58 PM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 PM CDT SAT APR 30 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
THE APPROACHING COLD FRONT IS NEARING THE NORTHWEST CORNER OF
ARKANSAS. LIGHT RAIN SHOWERS MOVED INTO THE AREA FROM NORTHEAST
TEXAS. STRONGER SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE
NORTHWEST PART OF THE CWFA. ADDITIONAL DEVELOPMENT IS EXPECTED
THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
OVER OVER THE SOUTHEAST TWO THIRDS OF THE STATE.

THE COLD FRONT IS EXPECTED TO MOVE INTO ARKANSAS AND STALL ACROSS
THE CENTRAL OR SOUTHEAST SUNDAY. SEVERAL PIECES OF UPPER LEVEL
ENERGY ARE EXPECTED TO BRING MULTIPLE WAVES OF THUNDERSTORMS ACROSS
THE AREA THROUGH EARLY TUESDAY. THIS SET UP WILL BRING WIDESPREAD 2
TO 4 INCH RAINFALL AMOUNTS AND ISOLATED 5 TO 7 INCH AMOUNTS ARE
POSSIBLE...THROUGH TUESDAY. THIS AMOUNT OF RAIN FALLING ON ALREADY
SATURATED GROUND WILL CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS
IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING FOR MUCH OF THE
CWFA. HIGH PRESSURE WILL RETURN FOR TUESDAY. WITH THE
CLOUDS...RAIN...AND FRONT IN THE AREA...TEMPERATURES WILL BE BELOW
NORMAL.

&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT
THE EXTEND FORECAST BEGINS WITH SURFACE HIGH PRESSURE ACROSS THE
SOUTHERN PLAINS AND AR...WITH DRY AND A BIT COOLER WEATHER. THURSDAY
REMAINS MOSTLY DRY WITH A WARMING TREND AS THE SURFACE HIGH HAS
MOVED EAST AND RETURN FLOW HAS COME BACK TO AR...WHILE A DEVELOPING
SYSTEM AND COLD FRONT WILL BE MOVING ACROSS THE WESTERN TO CENTRAL
PLAINS. THE ECMWF TAKES MUCH OF THE UPPER ENERGY NORTH OF AR WHILE A
COLD FRONT MOVES INTO AR. A SLIGHT CHANCE TO LOW CHANCE OF
CONVECTION IS IN THE FORECAST. ON FRIDAY...ANY REMAINING PRECIP
SHOULD BE ENDING IN THE MORNING...THEN DECREASING CLOUDS AND A BIT
COOLER AND DRY WEATHER. INTO THE WEEKEND...THE UPPER RIDGE BUILDS IN
OVER THE PLAINS FOR A WARM UP AND MAINLY DRY FOR SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  69  48  60 /  80  90  90  70
CAMDEN AR         67  78  57  64 /  70  80  80  70
HARRISON AR       49  61  42  57 /  60  90  90  60
HOT SPRINGS AR    63  75  52  59 /  80  90  90  70
LITTLE ROCK   AR  63  75  53  61 /  80  90  90  70
MONTICELLO AR     67  80  62  67 /  70  70  80  60
MOUNT IDA AR      62  73  50  58 /  80  90  90  80
MOUNTAIN HOME AR  52  61  44  59 /  60  90  90  60
NEWPORT AR        60  72  50  61 /  80  90  90  70
PINE BLUFF AR     65  77  57  64 /  70  80  80  70
RUSSELLVILLE AR   59  68  47  58 /  70  90  90  80
SEARCY AR         61  74  51  61 /  80  90  90  80
STUTTGART AR      63  76  55  63 /  80  90  90  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR ARKANSAS-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MONROE-
MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...51 / LONG TERM...59
Hazardous weather outlook, Apr 30, 4:15 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
415 PM CDT SAT APR 30 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
415 PM CDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE INTO THE STATE THIS EVENING...WITH SHOWERS
AND THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON INTO THE OVERNIGHT
HOURS. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREAT.
ALSO...AN ISOLATED TORNADO CANNOT BE RULED OUT.

LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN STARTING TONIGHT...AS
THESE THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAINFALL ACROSS THE
STATE. WITH MUCH OF THE STATE RECEIVING VERY HEAVY RAINFALL OVER THE
PAST WEEK...FLASH FLOODING WILL BE A CONCERN WITH ANY RAINFALL. A
FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY MORNING
DUE TO THE POTENTIAL FOR FLASH FLOODING ACROSS A LARGE PORTION OF
THE STATE.

RIVER FLOODING IS CONTINUING ACROSS THE REGION...WITH MANY RIVERS
ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME
LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES
EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL
EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT
WHICH FLOOD WATERS RECEDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COLD FRONT THAT WILL PUSH INTO THE STATE ON SATURDAY WILL
STALL ACROSS SOME PORTION OF THE STATE SUNDAY. THE CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH EARLY NEXT WEEK AS
SEVERAL DISTURBANCES PASS OVER THE REGION WITH THE STALLED FRONT
IN PLACE. THE THREAT OF SEVERE THUNDERSTORMS WILL ALSO
PERSIST...WITH MAINLY LARGE HAIL AND HIGH WINDS THE MAIN THREAT.

HOWEVER...FLASH FLOODING FROM MULTIPLE ROUNDS OF HEAVY RAINFALL
WILL BECOME YET AGAIN...A SIGNIFICANT THREAT DUE TO ALREADY
SATURATED SOILS ACROSS THE STATE. AGAIN...A FLASH FLOOD WATCH IS
IN EFFECT THROUGH EARLY MONDAY FOR A LARGE PORTION OF THE STATE.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE AS ADDITIONAL VERY HEAVY RAINFALL OF 2...TO AS MUCH AS 5
INCHES OR MORE...ARE POSSIBLE BY THE MIDDLE OF NEXT WEEK. THIS
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62/58

In the hours before

Special weather statement, Apr 30, 6:32 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
632 PM CDT SAT APR 30 2011

ARZ007-015-016-025-010000-
INDEPENDENCE AR-IZARD AR-JACKSON AR-SHARP AR-
632 PM CDT SAT APR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...
INDEPENDENCE...NORTHERN JACKSON AND SOUTHERN SHARP COUNTIES UNTIL 700
PM CDT...

AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF CAVE CITY...OR 9 MILES NORTHEAST
OF BATESVILLE...MOVING NORTHEAST AT 55 MPH. THERE IS ANOTHER STORM
OVER BATESVILLE...THAT IS ALSO MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  BATESVILLE...         SALADO...             MOOREFIELD...
  CUSHMAN...            CAVE CITY...          SULPHUR ROCK...
  SANDTOWN...           POUGHKEEPSIE...       PFEIFFER...
  NELSONVILLE...        LOCUST GROVE...       JAMES...
  HUTCHINSON...         GRANGE...             GAINESBORO...
  DOWDY...              DESHA...              CURIA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3558 9173 3586 9185 3621 9137 3617 9134
      3590 9135 3590 9116 3588 9115
TIME...MOT...LOC 2332Z 227DEG 47KT 3591 9152

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:54 PM CDTSpecial Weather StatementLZKPerry46 min
Apr 30, 8:00 PM CDTSpecial Weather StatementLZKStone, Van Buren45 min
Apr 30, 8:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren43 min
Apr 30, 8:06 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline39 min
Apr 30, 8:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone43 min
Apr 30, 8:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 30, 9:18 PM CDTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White45 min
Apr 30, 9:37 PM CDTSpecial Weather StatementLZKIndependence48 min
Apr 30, 10:29 PM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more3 hr
Apr 30, 10:56 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff3 hr
Apr 30, 11:53 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 30, 11:58 PM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
May 1, 12:04 AM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more6 hr
May 1, 12:12 AM CDTSpecial Weather StatementLZKMontgomery48 min
May 1, 1:55 AM CDTRiver Flood WarningLZKFulton, Sharp56 hr
May 1, 1:55 AM CDTRiver Flood WarningLZKLawrence, Randolph3 days
May 1, 2:00 AM CDTRiver Flood WarningLZKRandolph3 days
May 1, 2:34 AM CDTFlash Flood WarningLZKJackson, Monroe, Prairie, White, Woodruff3 hr
May 1, 2:37 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Sharp, White, Woodruff2 hr
May 1, 4:48 AM CDTRiver Flood WarningLZKSaline53 hr
May 1, 5:59 AM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more3 hr
May 1, 6:52 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
May 1, 7:42 AM CDTRiver Flood WarningLZKClark, Hot Spring3 days
May 1, 7:44 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita50 hr
May 1, 7:49 AM CDTFlash Flood WarningLZKFaulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more3 hr
May 1, 8:51 AM CDTSevere Thunderstorm WarningLZKPolk41 min
May 1, 8:59 AM CDTRiver Flood WarningLZKIndependence4 days
May 1, 9:12 AM CDTFlash Flood WarningLZKConway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more3 hr
May 1, 9:40 AM CDTSpecial Weather StatementLZKPolk, Scott60 min
May 1, 9:58 AM CDTFlash Flood WarningLZKBaxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more3 hr
May 1, 10:08 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell42 min
May 1, 10:42 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more3 hr
May 1, 11:18 AM CDTSpecial Weather StatementLZKFaulkner, Saline62 min
May 1, 11:25 AM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more3 hr
May 1, 11:38 AM CDTFlash Flood WarningLZKClark, Dallas, Garland, Hot Spring, Pike3 hr
May 1, 11:43 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln17 days
May 1, 11:46 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike29 min
May 1, 11:54 AM CDTTornado WarningLZKClark, Dallas, Hot Spring, Pike36 min
May 1, 12:14 PM CDTSpecial Weather StatementLZKLonoke, Pulaski46 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff32 min
May 1, 1:05 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline30 min
May 1, 1:09 PM CDTSevere Thunderstorm WarningLZKPrairie, Woodruff36 min
May 1, 1:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie36 min
May 1, 2:18 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline27 min
May 1, 2:30 PM CDTAreal Flood WarningLZKArkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKFaulkner, Perry6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKJefferson, Lincoln31 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKYell4 days
May 1, 3:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, White53 min
May 1, 3:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline30 min
May 1, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline49 min
May 1, 3:37 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski38 min
May 1, 4:32 PM CDTFlash Flood WarningLZKHot Spring3 hr
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike53 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Van Buren, Yell50 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy47 min
May 1, 6:55 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren32 min
May 1, 6:59 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp26 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.